Items where Author is "Hiai, F."
Group by: Item Type | No Grouping Jump to: Article Number of items: 3. ArticleHiai, F. and Mosonyi, Milán (2022) Quantum Rényi Divergences and the Strong Converse Exponent of State Discrimination in Operator Algebras. ANNALES HENRI POINCARE. ISSN 1424-0637 Hiai, F. and Mosonyi, Milán (2017) Different quantum f -divergences and the reversibility of quantum operations. REVIEWS IN MATHEMATICAL PHYSICS, 29 (7). ISSN 0129-055X Hiai, F. and Kosaki, H. and Petz, Dénes and Ruskai, M.B. (2013) Families of completely positive maps associated with monotone metrics. LINEAR ALGEBRA AND ITS APPLICATIONS, 439 (7). pp. 1749-1791. ISSN 0024-3795 |